# SDR HNAA2016120900379

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 52,794 hours, 62,958 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7626895
- Condition: Damaged
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FLICKERED WITH PROP HEAT ON. RIGHT "A" PHASE.   REMOVED AND REPLACED NR 2 PROP BRUSH BLOCK IAW MM 66-10-11. GROUND RAN AND OPS CHECKED GOOD. OK FOR SERVICE.
